# SDR ASAA2017081221621

- Difficulty date: August 12, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,876 hours, 10,675 cycles
- Engine: Cfmint CFM567B273
- Engine time: 34,876 hours, 10,675 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STAGE 2 VSV SEGMENT SEAL ANTI-ROTATION PIN AT THE 9 O'CLOCK,  HAS ROTATED 90 DEGREES AND BEGINNING TO UNSEAT FROM SEAL.  ACFT GROUNDED.  REPLACED THE ENGINE.
